Cd41 And Cramp On And Off On Right Side

3 Replies
gina143 - July 13

that shoots down to my va___a..... What is that?

 

kimholl28 - July 13

Could be a ovarian cyst. They can cause sharp pains. You said cd4, are your cycles always this long or are you late. If you always have long cycles, then it sounds like a cyst. If you experience heavy bleeding with sharp pains go to the ER. If you have irregular cycles this is often do to cyst on your ovaries and usually don't cause a medical emergency but can effect your fertility.

 

kimholl28 - July 13

Sorry that should have read cd41.lol.

 

gina143 - July 13

i got off bc june 2nd havent had a period since

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?